# SDR A6WA200740474

- Difficulty date: August 20, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 484 RBL 36 INTERCOSTAL CRACKED IN RADIUS.  MAINTENANCE REPAIRED INTERCOSTAL AT FS 484 RBL 36 IAW BOMBARDIER REO 601R-53-41-059 AND BSC STANDARD REPAIR 601R-53-0030A.  (M)
